# SDR HALA0600668

- Difficulty date: September 5, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- Aircraft time: 77,539 hours, 14,968 cycles
- Engine: Pwa PW4060
- Engine time: 62,729 hours, 12,004 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - RIGHT ENGINE SLOW TO START STARTER CUT OUT AT APPROX 47%, 130 SECONDS FROM FUEL ON TO IDLE SPEED.  RAN NR 2 ENGINE ON GROUND, STARTER CUTOUT AT 49%, 85 SEC FROM FUEL ONTO IDLE SPEED.  OK TO CONTINUE PER HAL M105 FILE 584060.
